I have had a reaction to a quinine-based arthritis medication and want to avoid a similar reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a relative who has been given quinine by her doctor for muscle spasms, she has found that since taking it, her faeces has been black in ...
1 answer • 6 Dec 2009
I am from Brazil and have Juvenile Rheumatoid Arthritis since the age of 3 months (I'm 33 now) and besides taking a Brazilian anti-inflammatory ...
3 answers • 31 Dec 2009
... I might have RA or another Arthritis. My Mom suffered with RA and Fibromylasia... I don't know what to do!
4 answers • 10 Oct 2010
... damaged her eyes because of quinine poisoning.Debsx
1 answer • 30 Jun 2011
Hi I am new to the site but hoping for some feedback on my condition. I have suffered from arthritis since I was 35 I am now 56 , I have had 2 back ...
4 answers • 23 Sep 2013